# SDR DLL10961507

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Nr 2 Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, ALL AFT LAV SMOKE DETECTORS SOUNDED.  ALCOHOL LIKE SMELL REPORTED BY F/A.  MAINT RESET AND CHECKED LAV SMOKE DETECTORS.  SUSPECT NR 2 PACK AS CAUSE WHEN POWER  REDUCED.
